Sign up today for an exclusive discount along with our 30-day GUARANTEE — Love us or leave, with your money back! Click here to become a part of our growing community and learn how to stop gambling with your investments. We will teach you to BE THE HOUSE — Not the Gambler!

Click here to see some testimonials from our members!

Russian Opposition Leader In A Coma After Being Poisoned For The 2nd Time In 16 Months

Courtesy of ZeroHedge View original post here.

For the second time in just over a year, Russian opposition leader Alexei Navalny has apparently been poisoned. According to media reports, the liberal politician and leader of Russia's anti-Putin domestic opposition was admitted to a hospital in Siberia after his aircraft was forced to make an emergency landing.

Navalny became sick on a flight from Tomsk to Moscow on Thursday and lost consciousness on the aircraft after reportedly drinking a cup of tea in the airport (it's always the tea), according to his spokeswoman Kira Yarmysh. The politician collapsed in the plane's bathroom during the flight.

According to reports, he was in a coma according to the most recent update.

Local health officials said Navalny was in intensive care and doctors were "performing all necessary tests."

This is the second time in just over a year that Navalny, the most visible member of Russia's domestic political opposition, has been mysteriously poisoned. Back in July 2019, while serving a 30-day sentence for planning an unauthorized protest, Navalny was apparently poisoned while in prison – the authorities attributed his symptoms of severe facial swelling to "an allergic reaction" – and was briefly treated at a nearby hospital before being abruptly sent back to the pen.

He is also still blind in one eye from a 2017 attack when a pro-Kremlin activist threw corrosive chemicals in his face.

Navalny's camp says doctors at the hospital have been given the 'tap on the shoulder' and told not to disseminate any more information about Navalny's case. Alexei Kalinichenko, deputy chief doctor of the hospital in Omsk where Navalny was taken, said "there was no certainty that poisoning is the cause" though it is “one of the versions” under consideration. “We suspect Alexei was poisoned with something mixed into his tea…It was the only thing he drank all morning. Doctors said that the toxin was absorbed more quickly through hot liquid."

Russian media are now speculating on the agent used in the poisoning, with one gossip site claiming GHB was the substance used on Navalny.


Do you know someone who would benefit from this information? We can send your friend a strictly confidential, one-time email telling them about this information. Your privacy and your friend's privacy is your business... no spam! Click here and tell a friend!





You must be logged in to make a comment.
You can sign up for a membership or get a FREE Daily News membership or log in

Sign up today for an exclusive discount along with our 30-day GUARANTEE — Love us or leave, with your money back! Click here to become a part of our growing community and learn how to stop gambling with your investments. We will teach you to BE THE HOUSE — Not the Gambler!

Click here to see some testimonials from our members!